Wednesday, December 9, 2009

The effects of strong antibiotics

It's noon now and I'm still hallucinating. Plus, my mind couldn't get straight.

I've taken my antibiotics around 11am and I thought how bad can it be.

You see, few days ago, my precious toe got infested and (yea, I know.. eww, but it's not eww) it never recovered. Thus, I went to see the doctor. Instead of giving me some antiseptic or creams or whatsoever that I can apply to my toe, I got antibiotics. Doctor even warned me the antibiotic might be a strong one.

Little did I knew, that antibiotics effects were getting stronger after an hour of my consumption and two hours later... it still prolong. The worst part was the weather is so bloody hot, no lunch yet, I'm in campus and I avoid people just to conserve energy. I went to library just to get myself a rest. As I was sitting down, the hallucination effects got stronger. I wanted to sleep so much then I called my mum to pick me up and pay my fees as well. I couldn't drive. My hands were trembling and shivering. How to drive in such condition?

Well, it wasn't the first time I felt this way but it's the first time I experience it in campus. That ruined my plan today. *Sigh*

I need a rest. Sorry if offended anyone as I don't find myself wanting to talk today.

Here's a picture of me and LingLi Lenglui. She hardly take pictures with me and she wore Cheongsam the other night, 'Run, Isaac'. Good show. Thumbs up although some of the songs I've not heard before.

4 comments:

SJ said...

hven worn cheong sum b4..wat a chinese i am..haha

A smile from SJ =)

Dani- Elle said...

dun worry. i've not worn it b4. :)

VanillaSeven said...

Hope your toes get healed soon.

Dani- Elle said...

thank you!